# SDR C2XA02TY056

- Difficulty date: February 21, 2002
- Submitted: March 22, 2002
- Operation: Air carrier
- Aircraft: N15974
- Make and model: Emb EMB-145
- Aircraft serial: 145159
- Aircraft time: 6,578 hours, 4,479 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Part number: 14522150401
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS   DURING A SCHEDULED EA-2730-01044 INSPECTION, THE RIGHT SIDE QUADRANT BELLCRANK WAS FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT BELL QUADRANT IAW EMB-145 MM 27-31-03.  OPS CHECK WAS GOOD AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
